# SDR SWAA2022013159340

- Difficulty date: January 7, 2022
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N233LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 32501
- Aircraft time: 53,746 hours, 31,891 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Bracket
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT FLOOR TO SIDEWALL SUPPORT BRACKET CRACKED BS 420 RBL 25 WL 156 LOCATED; DRILLED; APPLIED CHEMICAL CONVERSION COATING; AND APPLIED PRIMER TO NEW FCB FLOOR TO SIDEWALL SUPPORT BRACKET IAW DWG 143A1212; 143A7505; SRM 51-40-05-0G-0; AMM 51-21-41-370-802; AND AMM 51-21-72-370-804. REMOVED FCB FLOOR TO SIDEWALL SUPPORT IAW SRM 51-40-02-0G-0; [04] CORRECTED BY ADDING BRACKET TO FCB FLOOR TO SIDEWALL SUPPORT.   INSTALLED NEW FCB FLOOR TO SIDEWALL SUPPORT BRACKET BS420; RBL 25; WL 156 PER DWGS 143A1212; 143A7505; AND SRM 51-40-02-0G-0.
